# SDR AALA201811309007

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 60,341 hours, 22,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ARM/DISARM WAS DIFFICULT TO ARM.  MAINTENANCE LUBRICATED THE  ARM/DISARM LEVER AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
